# SDR SWAA2021100510813

- Difficulty date: August 23, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241BF
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DELAMINATED FLOOR PANEL 241BF AT PASSENGER CABIN ; 2021-392880 / [01] EVALUATED DAMAGE ON FLOOR PANEL 241BF AT PASSANGER CABIN AND FOUND WITHIN LIMITS TO REPAIR IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARA 1.A; DAMAGE SIZE #1) L=2.50 IN; W=1.80 IN; #2) L=1.50 IN; W=1.25 IN; #3) L=4.00 IN; W=1.75 IN; #4) L=8.00 IN; W=1.10 IN. TOOL USED: CALIPER P/N: 500-197-30; S/N:15121550; DUE DATE: 03-AUG-22 REPAIRED FLOOR PANEL 241BF AT PASSENGER CABIN AS PER B737-3 SRM 53-00-50-2R-1 REPAIR 1.
